Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Puissances binomiales dans un corps cubique

Seria
Rozprawy Matematyczne tom/nr w serii: 312 wydano: 1991
Zawartość
Warianty tytułu
Abstrakty
FR
TABLE DES MATIÈRES
 Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 5
§1. Résultat principal . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 7
§2. Solutions modulo deux . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 19
§3. Solutions modulo trois: "$ℱ_3$ n'a pas la propriété P(R)" . . . . . . . . . . . . 22
§4. Solutions modulo trois: "$ℱ_3$ a la propriété P(R)" et (aS,Q)≠δ . . . . . . . 30
§5. Diviseurs de $ℱ_3$ et de R/δ . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .36
§6. Solutions modulo trois: "$ℱ_3$ a la propriété P(R)" et (aS,Q)=δ . . . . . . . 38
§7. Cas particulier: $U_4=0$ . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .44
§8. Cas particulier: $U_3=0$ . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .48
 Conclusion . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .52
 Bibliographie . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 56
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 312
Liczba stron
56
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCXII
Daty
wydano
1991
otrzymano
1991-01-25
Twórcy
  • Université de Poitiers, Mathématiques, 40, Avenue du Recteur Pineau, F-86022 Poitiers Cedex, France
Bibliografia
  • [1] T. M. Apostol, On the nonvanishing of homogeneous product sums, J. Number Theory 24 (1986), 95-106.
  • [2] E. Bell, Notes on recurring series of the third order, Tôhoku Math. J. 24 (1924), 168-184.
  • [3] F. Beukers, The multiplicity of binary recurrences, Compositio Math. 40 (1980), 251-267.
  • [4] F. Beukers, The zero-multiplicity of ternary recurrences, Compositio Math. 77 (1991), 165-177.
  • [5] F. Beukers and R. Tijdeman, On the multiplicities of binary complex recurrences, Compositio Math. 51 (1984), 193-213.
  • [6] J. P. Bézivin, A. Pethö and A. J. van der Poorten, A full characterisation of divisibility sequences, Amer. J. Math. 112 (6) (1990), 985-1001.
  • [7] E. Bombieri and W. M. Schmidt, On Thue's equation, Invent. Math. 88 (1) (1987), 69-82.
  • [8] J. W. S. Cassels, Local Fields, London Math. Soc. Stud. Texts 3, Cambridge 1986.
  • [9] L. Cerlienco, M. Mignotte et F. Piras, Suites récurrentes linéaires. Propriétés algébriques et arithmétiques, Enseign. Math. 33 (1987), 67-108.
  • [10] B. N. Delone and D. K. Faddeev, The Theory of Irrationalities of the Third Degree, Transl. Math. Monographs 10, A.M.S., 1964.
  • [11] B. Deshommes, Sur les zéros des fonctions symétriques complètes des corps cubiques, Pacific J. Math. 139 (1) (1989), 17-44.
  • [12] B. Deshommes, On semi-local binomial units in cubic number fields, J. Reine Angew. Math. 402 (1989), 153-165.
  • [13] M. Duboué, Une suite récurrente remarquable, Europ. J. Combin. 4 (3) (1983), 205-214.
  • [14] B. Gordon and S. P. Mohanty, On a theorem of Delaunay and some related results, Pacific J. Math. 68 (2) (1977), 399-409.
  • [15] K. K. Kubota, On a conjecture of Morgan Ward, I, II, III, Acta Arith. 33 (1977), 11-28, 29-48, 99-109.
  • [16] A. Lascoux, Suites récurrentes linéaires, Adv. in Appl. Math. 7 (2) (1986), 228-235.
  • [17] D. J. Lewis and J. Turk, Repetitiveness in binary recurrences, J. Reine Angew. Math. 356 (1985), 19-48.
  • [18] E. Lucas, Théorie des Nombres, Gauthier-Villars, Paris 1891.
  • [19] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford Math. Monographs, 1979.
  • [20] K. Mahler, On the Taylor coefficients of rational functions, Proc. Cambridge Philos. Soc. 52 (1956), 39-48.
  • [21] K. Mahler, p-Adic Numbers and Their Functions, 2nd ed., Cambridge Tracts in Math. 76, Cambridge 1981.
  • [22] M. Mignotte, Détermination des répétitions d'une certaine suite récurrente linéaire, Publ. Math. Debrecen 33 (1986), 297-306.
  • [23] M. Mignotte, Une nouvelle résolution de l'équation $x^2+7=2^n$, Rend. Sem. Fac. Sci. Univ. Cagliari 54 (2) (1984), 41-43.
  • [24] T. Nagell, L'analyse indéterminée de degré supérieur, Mémorial Sci. Math. 39, Gauthier-Villars, Paris 1929.
  • [25] P. A. Picon, Sur certaines suites récurrentes cubiques ayant deux ou trois termes nuls, Discrete Math. 21 (1978), 285-296.
  • [26] P. Robba, Zéros des suites récurrentes linéaires, Groupe d'étude d'Analyse ultramétrique, 5e année, 1977/78, Paris, Exp. 13, 5 pp.
  • [27] S. J. Scott, On the number of zeros of a cubic recurrence, Amer. Math. Monthly 67 (1960), 169-170.
  • [28] M. F. Smiley, On the zeros of a cubic recurrence, ibid. 63 (1956), 171-172.
  • [29] R. Tijdeman, Multiplicities of binary recurrences, Sémin. Théorie de Nombres, Univ. Bordeaux I, 1980/1981, Exp. 29, 11 pp.
  • [30] G. Turnwald, On the nonvanishing of homogeneous product sums, J. Number Theory 32 (1989), 257-262.
  • [31] A. J. van der Poorten, Some facts that should be better known, especially about rational functions, in: Number Theory and Application (NATO-ASI, Banff 1988), R. A. Mollin (ed.), Kluwer Academic Publishers, Dordrecht 1989, 497-528.
  • [32] M. Ward, The characteristic number of a sequence of integers satisfying a linear recursion relation, Trans. Amer. Math. Soc. 33 (1931), 153-165.
  • [33] M. Ward, Notes on an arithmetical property of recurring series, Math. Z. 39 (1934), 211-214.
  • [34] M. Ward, On the number of vanishing terms in an integral cubic recurrence, Amer. Math. Monthly 62 (1955), 155-160.
  • [35] M. Ward, The vanishing of the homogeneous product sum of the roots of a cubic, Duke Math. J. 26 (1959), 553-562.
  • [36] M. Ward, The vanishing of the homogeneous product sum on three letters, ibid. 27 (1960), 619-624.
  • [37] M. Ward, Some Diophantine problems connected with linear recurrences, Report Institute Th. Numbers, Univ. Colorado, Boulder 1959, 250-257.
Języki publikacji
FR
Uwagi
1991 Mathematics Subject Classification : 11R16, 11B37, 11S10.
Identyfikator YADDA
bwmeta1.element.zamlynska-b6139032-0089-4c8b-a182-2c6882917283
Identyfikatory
ISBN
83-85116-14-1
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.